Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Effexor problems......Hmmmmmm

Posted by Noa on October 30, 1999, at 14:58:16

In reply to The followup of my experience on Serzone, posted by Racer on October 30, 1999, at 14:04:32

Judy, interesting. More recently than starting the serzone, I had a major increase in the effexor xr. Could that be causing my swollen ankles?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Noa thread:668